Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

MESSAGE FOR ERNEST esto

Posted by Keith1 on November 12, 2003, at 22:57:08

In reply to Re: zoloft withdrawal symptoms, posted by esto on October 23, 2003, at 15:16:55

Ernest,
I'm glad I found someone who was on the Zoloft as long as I--about 8 years. How are you coping with the withdrawal effects? I've been drug-free about nine months now. It might be nice to connect to bounce our experiences off each other. Please email me at [xxx] if you'd like.
-Keith


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Keith1 thread:5582
URL: http://www.dr-bob.org/babble/20031111/msgs/279242.html